# SDR SWAA2022012618200

- Difficulty date: June 17, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Aed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON L/H AFT MOPSILL AT BS 975 / REMOVED CORROSION ON L/H AFT MOPSILL AT BS 975. IAW SRM 51-10-02-0G-0. AREA 2.5' X 3'. ORIGINAL MAT THICKNESS OF .080'. THE MAT REMAINING THICKNESS IS .059. FOUND TO BE OUT OF THE LIMITS. IAW SRM 53-70- 15-01-1. AND SRM 53-70-15-1A-A. REMOVED AND REPLACED MOPSILL ITEM #7530247 ON L/H AFT BETWEEN BS 887 TO BS 1016. IAW SRM 51-40-02-0G-0. 80002U 28JUN17 INTAL INTALLED MOPSILL IAW BOEING DWG 147A8501 88928U 28JUN17
